# SDR A6WA20046002

- Difficulty date: June 13, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS SELECTED FOR 24-33 DEGREES ON TO ASE, FLAP FAULTS AND INOPERATIVE LIGHTS ILLUMINATED FLAPS STUCK AT 24 DEGREES AIRCRAFT RETURNED TO DEN.  MAINTENANCE FOUND CODE 4 ON FLAP ECU, RESET ECU, NO FAULTS.  NOTED.  (M)
